Rough fuzzy quick ideals in $d$-algebras
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 511-522
https://doi.org/10.4134/CKMS.2010.25.4.511
Printed December 1, 2010
Sun Shin Ahn and Gyeong Ho Han
Dongguk University, Dongguk University
Abstract : Rough sets, rough quick ideals and rough fuzzy quick ideals in $d$-algebras are established, and some related properties are investigated.
Keywords : rough sets, (rough) quick ideals
MSC numbers : 06F35, 03G25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd